# SDR AALA20100507TUL23

- Difficulty date: May 7, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Aircraft time: 35,953 hours, 12,227 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 10 SLAT HAS DENT BELOW SRM LIMITS ABOUT 9.5 INCHES FROM OUTBOARD END ON LEADING EDGE SKIN.  INSTALLED FLUSH REPAIR DOUBLER PER AARD 57-43-00-1.
